MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 7 HOLES/81MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 7 HOLES/81MM; PLATE, FIXATION, BONE
Model Number 241.371
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Part number: 241.371, lot number: 9919494, part manufacturing date: 13 october 2015, manufacturing site: (b)(4), part expiration date: n/a, nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows lot 9919494 of lcp one-third tubular plates was processed through the normal manufacturing and inspection operations with no rework or nonconformances noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot 7980684 met all specifications with no issues documented that would contribute to this complaint condition.A review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date the patient underwent a removal procedure of a locking compression plate (lcp) one third tubular plate and screws due to a recurrent infection.There was no allegation with the hardware that was implanted in 2015.It was unknown if there was a surgical delay.All of the hardware was removed successfully.There were no patient consequences reported.This report is for one (1) lcp one-third tubular plate with collar 7 holes/81mm.This is report 1 of 6 for (b)(4).

Brand Name
LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 7 HOLES/81MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11046549
Report Number2939274-2020-05659
Device Sequence Number19088608
Product Code HRS
UDI-Device Identifier10886982166890
UDI-Public10886982166890
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.371
Device Catalogue Number241.371
Device Lot Number9919494
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight64